Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Does i pill cause acidity/gas ?

does i pill cause acidity/gas? i took an i-pill on 8th within 4 hrs of sex. My periods are due on 26th but i have just got some brown discharge coming out today(22nd) and i also have acidity so feel like throwing up but don t throw up and weakness in legs and feel dizzy(i feel dizzy many a times otherwise also). Can this be a side effect due to i-pill? i took 3 i- pills in past two months. Is it all because of the quantity in which pill was taken?
Asked On : Fri, 22 Apr 2011
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response
Welcome to healthcareMagic
Woman who take emergency contraception pills experience side effects such as nausea, vomiting, breast tenderness, abdominal pain, headache, dizziness, and fatigue. Such side effects are usually minor, and most improve within 1 to 2 days. Menstrual period may be temporarily irregular after taking ECPs. Periods may come early after taking pills. Take care.
Answered: Fri, 22 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor